# SDR JJBA20220923030

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 38,911 hours, 24,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51195
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,768 hours, 3,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AT BPS1. LIGHTS ONLY MOMENTARILY CAME ON. REMOVED AND REPLACED NEWLY INSTALLED POWER SUPPLY AT BPS1. OPS CHECK GOOD
